Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 51, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 26, 2016, 9:56 AM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2016, 9:56 AM EDT (13:56 UTC)
- Expired
- Oct 28, 2016, 3:58 AM EDT
- In force
- 42 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
348 WHUS71 KCLE 261356 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 956 AM EDT WED OCT 26 2016 LEZ142-143-262200- /O.NEW.KCLE.SC.Y.0051.161026T1356Z-161027T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 956 AM EDT WED OCT 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS...EAST WINDS 15 TO 25 KNOTS BECOMING SOUTHEAST THIS EVENING. * WAVES/SEAS...2 TO 5 FEET. * A SMALL CRAFT ADVISORY IS LIKELY FOR THURSDAY AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
7 follow-up statements
772 WHUS71 KCLE 261948 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 348 PM EDT WED OCT 26 2016 LEZ144>149-270400- /O.EXB.KCLE.SC.Y.0051.161027T0200Z-161028T0800Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 348 PM EDT WED OCT 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT FRIDAY. * WINDS...EAST WINDS 10 TO 20 KNOTS BECOMING SOUTHEAST AND INCREASING TO 15 TO 25 KNOTS LATE. WINDS WILL SHIFT TO THE WEST AT 20 TO 25 KNOTS FOR THURSDAY. * WAVES/SEAS...2 TO 5 FEET...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142-143-270400- /O.CON.KCLE.SC.Y.0051.000000T0000Z-161027T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 348 PM EDT WED OCT 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...EAST WINDS 15 TO 25 KNOTS BECOMING SOUTHEAST THIS EVENING. WINDS WILL DIMINISH OVERNIGHT TO 5 TO 15 KNOTS...BUT WILL INCREASE AGAIN ON THURSDAY. A SMALL CRAFT ADVISORY WILL BE NEEDED AGAIN FOR THURSDAY. * WAVES/SEAS...2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
127 WHUS71 KCLE 270120 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 920 PM EDT WED OCT 26 2016 LEZ142>149-270930- /O.EXT.KCLE.SC.Y.0051.000000T0000Z-161028T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 920 PM EDT WED OCT 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...EAST WINDS 15 TO 25 KNOTS BECOMING SOUTH TONIGHT THEN WEST FOR THURSDAY AND NORTHWEST BY THURSDAY NIGHT BEFORE DIMINISHING. * WAVES/SEAS...3 TO 6 FEET BUILDING TO 4 TO 8 FEET BY MIDDAY THURSDAY THEN SUBSIDING 2 TO 4 FEET BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
647 WHUS71 KCLE 270803 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 403 AM EDT THU OCT 27 2016 LEZ142>149-271615- /O.CON.KCLE.SC.Y.0051.000000T0000Z-161028T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 403 AM EDT THU OCT 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...SOUTHEAST WINDS 10 TO 20 KNOTS WILL SHIFT TO THE WEST AND INCREASE TO 15 TO 25 KNOTS. WINDS WILL SHIFT TO THE NORTHWEST TONIGHT AND GRADUALLY DECREASE FROM WEST TO EAST. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 WITH UP TO 7 FEET ON THE EAST END OF THE LAKE TODAY THEN GRADUALLY DECREASE OVERNIGHT TO 2 TO 4 FEET ON FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
538 WHUS71 KCLE 271442 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1042 AM EDT THU OCT 27 2016 LEZ142>149-272245- /O.CON.KCLE.SC.Y.0051.000000T0000Z-161028T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1042 AM EDT THU OCT 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...SOUTHEAST WINDS 10 TO 20 KNOTS WILL SHIFT TO THE WEST AND INCREASE TO 15 TO 25 KNOTS. WINDS WILL SHIFT TO THE NORTHWEST TONIGHT AND GRADUALLY DECREASE FROM WEST TO EAST. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 WITH UP TO 7 FEET ON THE EAST END OF THE LAKE TODAY THEN GRADUALLY DECREASE OVERNIGHT TO 2 TO 4 FEET ON FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
775 WHUS71 KCLE 271940 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 PM EDT THU OCT 27 2016 LEZ142>149-280345- /O.CON.KCLE.SC.Y.0051.000000T0000Z-161028T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 340 PM EDT THU OCT 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 WITH UP TO 7 FEET ON THE EAST END OF THE LAKE TODAY THEN GRADUALLY DECREASE OVERNIGHT TO 2 TO 4 FEET ON FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ GARNET
703 WHUS71 KCLE 280132 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 932 PM EDT THU OCT 27 2016 LEZ142>149-280800- /O.CON.KCLE.SC.Y.0051.000000T0000Z-161028T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 932 PM EDT THU OCT 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...NORTHWEST 15 TO 25 KT. * WAVES/SEAS...WAVES OF 3 TO 4 FEET WEST AND UP TO 7 FEET CENTRAL AND EAST WILL GRADUALLY DECREASE OVERNIGHT TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
765 WHUS71 KCLE 280758 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 358 AM EDT FRI OCT 28 2016 LEZ142>149-280900- /O.CAN.KCLE.SC.Y.0051.000000T0000Z-161028T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 358 AM EDT FRI OCT 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS OF 10 TO 20 KNOTS WILL DROP OFF TO 10 KNOTS OR LESS BY LATE MORNING. WAVES HAVE SETTLED INTO THE 2 TO 4 FOOT RANGE AND WILL CONTINUE TO DECREASE TODAY...THUS THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 7:22 AM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Oct 26, 7:22 AM EDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 722 AM EDT Wed Oct 26 2016 .SYNOPSIS... An area of low pressure over the Plains will move to near Chicago by this evening. A warm front from the low will lift north across the local area today. The low will eventually cross Lake Erie on Thursday and drag a cold front across the region by the end of the day. High Pressure will build over the area for Friday. Another storm system is expected to impact the Upper Ohio Valley over the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Lot's of radar returns over Indiana but most of that is precip not reaching the ground. Comfortable limiting the mention of rain to our NW OH zones for the next 12 hours or so. A few sprinkles could occur further east during that time but the main show will hold off till evening. Have made some minor adjustments to precip chances in the west and sky conditions all areas. Previous...The low level flow remains NE over the eastern half of the area. This has allowed lake effect clouds to linger over portions of NE OH and NW PA. These clouds should go away shortly as the flow becomes more easterly. But by then...mid and high level clouds will be on the increase. These clouds will develop in response to warm air advection occurring aloft. The lower atmosphere remains very dry so not expecting much in the way of precip today expect over northwest Ohio. Already had a mention of showers that area and will keep that going. Elsewhere a few sprinkles or some virga could occur during the daylight hours. Better chances for precip will arrive after 00z. Although warming will be occurring aloft thick clouds will keep temps from getting warmer than they were yesterday. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... Have continued to fine tune the precipitation forecast for tonight. Showers will likely be ongoing over NW OH and Lake Erie at the start of the period. Expect this precip to expand east and south during the evening as the surface low heads this way. The showers should reach the I-71 corridor by mid to late evening and the far southeast corner of the area by 06z. Will stick with high precip chances. The models continue to have timing differences with the surface low as the NAM remains slower than both the ECMWF and GFS. The later two models have the low near BUF at 18z Thursday. Will follow thats scenario which means the rain will taper off from west to east during the day. Some showers will linger into early Friday downwind of Lake Erie but high pressure will build in quickly during the day so will keep the daylight hours Friday dry all areas. Another storm system will impact the area over the weekend. Initially the main baroclinic or lifting zone will be north of the area and precip chances through early Saturday will be confined to the northern end of the forecast area. Precip chances will increase over the remainder of the area on Saturday and persist into Saturday night. There will be a good push of warm air with this system and have continued to nudge temps up for Saturday. Have used a blend of guidance temps elsewhere during the period. && .LONG TERM /SUNDAY THROUGH TUESDAY/... Long range upper level pattern trending toward broad upper level ridge expected over the central part of the United States that will gradually shift east across the Great Lakes Region. As this occurs, shortwave troughs will slide east in advance of the ridge Sunday and in the wake of the ridge Tuesday. Both of these systems will push surface low pressure systems quickly east over the area with surface high pressure in between. The overall trend during this period will be for mild temperatures for late October. Warm air advection will take place in advance of the low pressure system Sunday. The storm system will weaken with no cold air intrusion following the low and in advance of the high pressure. Once the high moves east, the next storm system will tap into the Gulf of Mexico warm air once again for early next week. As far as moisture goes, it is fairly limited so chances of rain early in the period will be minimal and rest of the period should be dry. && .AVIATION /12Z Wednesday THROUGH Sunday/... High clouds spreading east across the area at this time. Low pressure will move east across the area and spread some light rain across the region. Best chance so far appears to be across the northern tier TAF sites during this forecast period. Otherwise, southern areas will remain VFR with a chance for some rain. MVFR expected across the area moving from west to east during the afternoon and evening. Winds will be generally east southeast at around 8 knots but stronger at 15 to 25 knots toward evening and overnight at Erie. OUTLOOK...Non-VFR Thursday and again on Saturday and Sunday. && .MARINE... Low pressure will advance east across the area and this will tighten up the gradient across the lake. Hence, winds will increase out of the east during the day today. There is a possibility that we could approach small craft criteria, especially on the west end of the lake late today. Will hold off on issuing a small craft advisory at this time since it will be very short lived at best. A small craft advisory may be needed Thursday as the low pushes east and develops a westerly flow across the lake and increases the winds to 15 to 25 knots. Winds diminish quickly Thursday night and then increase again by Friday night out of the South to Southwest. Once again, another short lived event will take place as winds diminish fairly quickly for Saturday night and Sunday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Kubina NEAR TERM...Kubina SHORT TERM...Kubina LONG TERM...Lombardy AVIATION...Lombardy MARINE...Lombardy
Hazardous weather outlook, Oct 26, 3:36 AM EDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 336 AM EDT WED OCT 26 2016 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-270745- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 336 AM EDT WED OCT 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.